Overview of Possible Causes

Stevens-Johnson Syndrome also known as SJS or Toxic Epidermal Necrolysis, is a potentially deadly skin disease that is usually the result a drug reaction.
Stevens-Johnson Syndrome is a severe disorder of mucous membranes. It can have signs and symptoms similar to those of severe erythema multiforme, a skin condition that causes blistering and erosion of the skin and mucous membranes, especially in the mouth. Doctors believe this disorder is an allergic or hypersensitivity reaction. Certain medications have been linked to this condition:
  •  Bextra
  •  Motrin
  •  Advil (Ibuprofen)
  •  Allopurinol Phenytoin
  •  Carbamazepine
  •  barbiturates
  •  anticonvulsants
  •  sulfa antibiotics
If you or a loved one is suffering from Stevens-Johnson Syndrome also known as SJS or Toxic Epidermal Necrolysis, which may be the result of a drug reaction call our Law Firm at 1.800.862.1260.
Client Reviews
We are very glad we called Carabin Shaw after our accident. We now recommend them to everyone.
★★★★★
You want Carabin Shaw on your side after an accident. They were excellent.
★★★★★
In our opinion, no one is better, Carabin Shaw is the Law Firm you want on your side after an accident.
★★★★★
The attorneys and staff went out of their way to help us after our accident. Thank you Carabin Shaw.
★★★★★
We did our research after our accident and chose Carabin Shaw. They were great. Highly recommend.
★★★★★